• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Search results

  1. D

    Salivation & spitting

    Hey. Usually after taking RR, in about 90 minutes I start to get the urge to spit, like my mouth is salivating. This usually last for about an hour. Anyone else experience anything similar? Thanks!
  2. D

    Problems with RR: Ringing in the ears

    Yes, it seems that RR can cause tinnitus, or make already existing tinnitus worse. Atleast in my case. Seems to be very dependent on dose. High doses, such as 1+ gram per day seems to be much more likely to cause this. It usually fades away to normal levels after a few days to a week. So...
Top